MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE SCREW SELF TAPPING; PROSTHESIS, HIP

ZIMMER BIOMET, INC. BONE SCREW SELF TAPPING; PROSTHESIS, HIP
Catalog Number 00625006525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is anticipating a revision due to reports of weakness, imbalance, welling, and aching in the knee.Patient is wearing a left knee brace for stability and comfort and is concerned that an altered gait from the knee will affect hip replacements.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat: 42512100514, lot: 64558065 articular surface medial congruent (mc).Cat: 42532006401, lot: 64409817 tibia cemented.Cat: 42502006401, lot: 64440165 femur cemented cruciate retaining (cr).Cat: 42540000032, lot: 64515365 all poly patella cemented.Cat: 42557000114, lot: 64529817 stem extension tapered cemented.Unk cement.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable as this product was not involved in the event.The initial report should be voided.
 
Additional Manufacturer Narrative

Brand Name
BONE SCREW SELF TAPPING
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22061770
Report Number0001822565-2025-01499
Device Sequence Number12839296
Product Code LPH
UDI-Device Identifier00889024119819
UDI-Public(01)00889024119819(17)290731(10)64484134
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00625006525
Device Lot Number64484134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight52 KG